zbMATH — the first resource for mathematics

On the Cohen-Macaulay type of s-lines in \(A^{n+1}\). (English) Zbl 0464.14007

14H20 Singularities of curves, local rings
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13H15 Multiplicity theory and related topics
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
Full Text: DOI
[1] Bass, H, On the ubiquity of Gorenstein rings, Math. Z., 82, 8-28, (1963) · Zbl 0112.26604
[2] Bourbaki, N, Elements of mathematics: commutative algebra, (1972), Addison-Wesley Reading, Mass · Zbl 0279.13001
[3] Fulton, Wm, Algebraic curves: an introduction to algebraic geometry, ()
[4] Geramita, A.V; Small, C, Introduction to homological methods in commutative rings, () · Zbl 0332.13011
[5] Herzog, J; Kunz, E, Der kanonische modul eines Cohen-Macaulay-rings, () · Zbl 0231.13009
[6] \scF. Orecchia, “Points in Generic Position and Conductor of Curves with Ordinary Singularities,” Queen’s Mathematical Preprint No. 1979-26.
[7] Orecchia, F, Ordinary singularities of algebraic curves, Pubblicazioni dell’istituto di matematica dell’ università di Genova 353, (1979)
[8] Sally, J.D, Numbers of generators of ideals in local rings, () · Zbl 0395.13010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.